# SDR FDEA201003160840

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3003
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT T/E WEDGE INNER SURFACE ABOVE INBD AUX TRACK IS   DELAMINATED.  REMOVED DAMAGE AND BONDED REPAIR SKIN AND DOUBLER ON LT WING NR 5 SLAT T/E WEDGE IAW SRM 51-70-10.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
